MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a blank display and also reported that, the insulin pump had unexpected restart alarm.The patient¿s blood glucose level was 308 mg/dl at the time of the incident.Issue was not resolved by troubleshooting.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
Device passed displacement test, self test, unexpected restart error test, off no power test and all operating currents tested within the spec range.Device was monitored and tested with no blank display and unexpected restart error test noted.Device received with cracked battery tube thread, corroded battery tube, cracked reservoir tube lip, cracked case near display window corners, cracked on display window, stained end cap sticker and minor scratches on display window noted.

Brand Name
530G INSULIN PUMP MMT-751PNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7361686
Report Number3004209178-2018-58947
Device Sequence Number10773065
Product Code OZO
UDI-Device Identifier00643169507333
UDI-Public(01)00643169507333
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAL
Device Catalogue NumberMMT-751PNAL
Device Lot NumberA3751PNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight170